# SDR GLBA2012031901

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,528 hours, 39,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE RT DOUBLER, FWD END, FS 288, 1.2" IN LENGTH.  REPAIRED IAW EO 12-1900-53-017.
